# SDR AALA20160108002

- Difficulty date: January 8, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 19,148 hours, 7,346 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  RT HORIZONTAL STABILIZER RIB AT STAB STATION 92.70, HAS 3 CRACKED VERTICAL STIFFENERS.  REPAIRED RIB IAW SRM 55-10-09-2R-4 & EA 256981.
